2 doctors weighed in:

I've been taking Wellbutrin (bupropion) XL 300mg for several weeks and have noticed an increased frequency of hypnic jerks just before sleep. Is this a bad sign?

2 doctors weighed in
Dr. Matthew Smith
Psychiatry
1 doctor agrees

In brief: Not bad, but...

It's not bad. It is a possible side effect of bupropion.
But it may be intolerable. You will probably wish to change to a different medicine. Why not discuss this with your prescribing doctor?

In brief: Not bad, but...

It's not bad. It is a possible side effect of bupropion.
But it may be intolerable. You will probably wish to change to a different medicine. Why not discuss this with your prescribing doctor?
Dr. Matthew Smith
Dr. Matthew Smith
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors